标题:BLOCK-CENTERED FINITE DIFFERENCE METHODS FOR NON-FICKIAN FLOW IN POROUS MEDIA
作者:Li, Xiaoli; Rui, Hongxing
作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Li, XL
通讯作者地址:[Li, XL]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:JOURNAL OF COMPUTATIONAL MATHEMATICS
出版年:2018
卷:36
期:4
页码:492-516
DOI:10.4208/jcm.1701-m2016-0628
关键词:Block-centered finite difference; Parabolic integro-differential; equation; Non- uniform; Error estimates; Numerical analysis
摘要:In this article, two block-centered finite difference schemes are introduced and analyzed to solve the parabolic integro-differential equation arising in modeling non-Fickian flow in porous media. One scheme is Euler backward scheme with first order accuracy in time increment while the other is Crank-Nicolson scheme with second order accuracy in time increment. Stability analysis and second-order error estimates in spatial meshsize for both pressure and velocity in discrete L-2 norms are established on non-uniform rectangular grid. Numerical experiments using the schemes show that the convergence rates are in agreement with the theoretical analysis.
收录类别:SCIE
资源类型:期刊论文
TOP